Journal of Symbolic Logic
- J. Symbolic Logic
- Volume 71, Issue 1 (2006), 104-118.
On weak and strong interpolation in algebraic logics
We show that there is a restriction, or modification of the finite-variable fragments of First Order Logic in which a weak form of Craig’s Interpolation Theorem holds but a strong form of this theorem does not hold. Translating these results into Algebraic Logic we obtain a finitely axiomatizable subvariety of finite dimensional Representable Cylindric Algebras that has the Strong Amalgamation Property but does not have the Superamalgamation Property. This settles a conjecture of Pigozzi .
J. Symbolic Logic, Volume 71, Issue 1 (2006), 104-118.
First available in Project Euclid: 22 February 2006
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Sági, Gábor; Shelah, Saharon. On weak and strong interpolation in algebraic logics. J. Symbolic Logic 71 (2006), no. 1, 104--118. doi:10.2178/jsl/1140641164. https://projecteuclid.org/euclid.jsl/1140641164